# SDR DL76P091744

- Difficulty date: November 7, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 36,354 hours, 14,767 cycles
- Engine: Pwa PW4060
- Engine time: 52,253 hours, 8,101 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 77328810
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT BLEED OFF LIGHT ILLUMINATED AT ENG START AND WOULD NOT EXTINGUISH.  CLEANED PRSOV C/P.  CYCLED VALVE AND RESET LT BLEED CARD.  RAN ENGINE, CHECKS GOOD.  OK FOR SERVICE.
